# SDR AALA20050437

- Difficulty date: July 11, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Engine: Pwa JT8D217
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1 Engine Fuel
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

ABOUT 2000 FT ABOVE GROUND LEVEL ON FINAL APPROACH, GOT LT FUEL INLET LOW LIGHT.  SHORTLY AFTER THAT NR 1 ENGINE FAILED.  REPLACED LT WING TANK PROBES NUMBER 5 THROUGH 12, LT WING TANK COMPENSATOR, RT WING TANK PROBES NUMBERS 6, 5, 9, 10, AND 11 AND RT WING TANK COMPENSATOR.  PERFORMED BIOBORE TO ALL FUEL TANKS AND REPLACED LT ENGINE FUEL CONTROL AND FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
